Мобильная версия

Доступно журналов:

3 288

Доступно статей:

3 891 637

 

Скрыть метаданые

Автор Wong, K. H.
Автор Teo, K. L.
Дата выпуска 1984
dc.description AbstractIn this paper, we consider a class of optimal control problems with discrete time delayed arguments and bounded control region. A computational algorithm for solving this class of time lag optimal control problems is developed by means of the conditional gradient technique. The convergence property of the algorithm is also investigated.
Формат application.pdf
Издатель Cambridge University Press
Копирайт Copyright © Australian Mathematical Society 1984
Название A conditional gradient method for a class of time-lag optimal control problems
Тип research-article
DOI 10.1017/S0334270000004240
Electronic ISSN 1446-8735
Print ISSN 0334-2700
Журнал The Journal of the Australian Mathematical Society. Series B. Applied Mathematics
Том 25
Первая страница 518
Последняя страница 537
Аффилиация Teo K. L.; University of New South Wales
Выпуск 4

Скрыть метаданые